User Reviews for Medrol Dosepak
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Medrol Dosepak.
Reviews for Medrol Dosepak to treat Inflammatory Conditions
"I use a Medrol Dosepak when my Ankylosing Spondylitis (spinal arthritis-not rheumatoid or osteoarthritis) is in a bad flare with painful, swollen joints. The side effect I always get for a couple of days is severe hip and lower back bone pain. But once that goes away the drug works wonders! That's why many of us call it "the drug with a double edged sword" It works amazingly but can have side effects for some people. I give it a high rating because it gives me back a much higher quality of life."
KickingAS January 4, 2016
|24 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I had extreme fatigue with back pain, headache and nausea for 3-4 weeks. I couldn't sleep but was tired all the time. After 2-3 days taking the 6 day Dosepak I felt 80% better. I was still a little fatigued and my back still hurt some but I truly felt 80% better. I am starting day 4 tomorrow and hope to continue on this path as life has been absolutely miserable the last few weeks."
pain & fatigue (taken for less than 1 month) March 14, 2013
|93 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"The first day/night was when I was the most jittery. The only side effects I got were jitters, slight headache, moodiness, and some dry skin. They get better as the days go on. My back pain has totally disappeared."
Anonymous (taken for less than 1 month) July 9, 2012
|72 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"The product is an effective bullet as I tend to get pneumonia bi-annually due to a compromised immune system (Lupus). I have been diagnosed with Osteo-necrosis caused by the steroid usage. In addition, it tends to make me extremely jittery and anxious, extraordinarily dizzy, unable to focus, nauseous, and to have blurred vision. (These might be an allergic reaction to the product, but am unsure). It HAS saved me many a trip for an extensive stay in the hospital and feel comfortable stating that while I have multiple side effects, the benefit most certainly outweighs them. "
Michele527 March 30, 2012
|56 users found this comment helpful. Did you? Yes No||Report as inappropriate|